Lately I have been having what I can only imagine

Patient

Q: Lately I have been having what I can only imagine is possibly an allergic reaction to something. Every night and early morning I have itching on every single part of my skin and it's gotten to the point where I just can't sleep anymore.
I have been taking Aerius medication which has in the past proven to be very effective for me in regards to my hayfever, but it doesn't seem to be working at all for this all-over-itchiness.

I cannot be certain if this has happened before or after a doctor had prescribed Apo-Mometasone for my nose, which I had been given as a hopeful treatment for another condition in which for over an entire year I had non-stop tickling in my nostrils that I originally thought was nosehair, but cannot seem to find the source of, not even with the help of a specialist.

Can Apo-Mometasone cause severe itching all over the body?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews